MathSciNet Relay Station
MathSciNet bibliographic data
MR924859 (89f:62037) 62G05 (62F03)
Cox, Dennis; Koh, Eunmee; Wahba, Grace; Yandell, Brian S. Testing the (parametric) null model hypothesis in (semiparametric) partial and generalized spline models. Ann. Statist. 16 (1988), no. 1, 113–119.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement